# SDR CA071105003

- Difficulty date: October 24, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Condition: Defective
- Location: Ecu
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED DUE TO UNCOMMANDED POWER CHANGES OBSERVED ON GAUGES IN CONCERT WITH AIRCRAFT YAWING MOTION.  TROUBLESHOOTING DETERMINED THAT THE PT TRANSDUCER IN THE ELECTRONIC CONTROL WAS DEFECTIVE. PN AND SN TO BE SUPPLIED IN DUE COURSE. (TC NR 20071105003)
